按条件检索“227”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
201. The Second-Order Upwind Finite Difference Fractional Steps Method for Moving Boundary Value Problem of Oil-Water Percolation EI SCOPUS SCIE

作者:Yuan Yirang;Li Changfeng;Sun Tongjun

作者机构:[Yirang, Y] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Changfeng, L] School of Economics, Shandong University, Jinan 250100, China;[ Tongjun, S] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.4,1103-1129

WOS被引数:1

资源类型:期刊论文

WOS:000335013400002

202. SYNCHRONIZATION OF INTERCONNECTED MULTI-VALUED LOGICAL NETWORKS EI SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e; Hou, Zhongsheng

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hou, Zhongsheng] Beijing Jiaotong Univ, Adv Control Syst Lab, Beijing 100044, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2014,Vol.16,Issue.6,1659-1669

WOS被引数:13

资源类型:期刊论文

WOS:000344406500008

203. A Note on List Edge and List Total Coloring of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Wang, Hui Juan; Wu, Jian Liang

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Ji'nan, 250100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji'nan, 250100, China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.1,91-96

资源类型:期刊论文

WOS:000328351900009

204. Probabilistic interpretation for a system of quasilinear parabolic partial differential equation combined with algebra equations EI SCOPUS SCIE

作者:Wu, Zhen; Yu, Zhiyong

作者机构:[Wu, Zhen; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.12,3921-3947

WOS被引数:7

资源类型:期刊论文

WOS:000343355200002

205. A complete representation theorem for G-martingales SCOPUS SCIE

作者:Peng, Shige;Song, Yongsheng;Zhang, Jianfeng

作者机构:[Peng, S] School of Mathematics, Shandong University, Jinan, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China;[ Zhang, J] Department of Mathematics, University of Southern California, Los Angeles, CA, United States

来源:Stochastics: An International Journal of Probability and Stochastic Processes,STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2014,Vol.86,Issue.4,609-631

WOS被引数:4

资源类型:期刊论文

WOS:000340170700004

206. The E2-Hamiltonian Property of Circuit Graphs of Matroids SCOPUS SCIE

作者:Fan, Hao; Liu, Guizhen

作者机构:[Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2014,Vol.113,299-305

资源类型:期刊论文

WOS:000329883500025

207. REMARKS ON VALUE SHARING OF CERTAIN DIFFERENTIAL POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2014,Vol.90,Issue.3,427-443

WOS被引数:1

资源类型:期刊论文

WOS:000344586100007

208. On some complex differential and difference equations concerning sharing function SCOPUS SCIE

作者:Wang, Hua; Yang, Lian-Zhong; Xu, Hong-Yan

作者机构:[Wang, Hua; Xu, Hong-Yan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2014

资源类型:期刊论文

WOS:000349785300001

209. Neighbor sum distinguishing edge colorings of graphs with bounded maximum average degree SCIE

作者:Dong, Aijun; Wang, Guanghui; Zhang, Jianghua

作者机构:[Dong, Aijun] Shandong Jiaotong Univ, Sch Sci, Jinan 250023, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Jianghua] Shandong Univ, Sch Management, Jinan 250100, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.166,84-90

WOS被引数:15

资源类型:期刊论文

WOS:000332434400008

210. RESULTS ON CERTAIN MEROMORPHIC FUNCTIONS SHARING A NONCONSTANT POLYNOMIAL WITH THEIR DERIVATIVES SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Li, Xiao-Min] Univ Eastern Finland, Dept Phys & Math, Joensuu 80101, Finland.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:HOUSTON JOURNAL OF MATHEMATICS,2014,Vol.40,Issue.1,209-227

资源类型:期刊论文

WOS:000341680100013

211. A two-grid expanded mixed element method for nonlinear non-Fickian flow model in porous media EI SCOPUS SCIE

作者:Liu, Wei; Li, Xindong; Zhao, Qingli

作者机构:[Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Li, Xindong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Qingli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2014,Vol.91,Issue.6,1299-1314

WOS被引数:3

资源类型:期刊论文

WOS:000340826000010

212. Neighbor Sum Distinguishing Total Colorings of Graphs with Bounded Maximum Average Degree CSCD SCOPUS SCIE

作者:Ai Jun DONG;Guang Hui WANG;

作者机构:[Ai Jun DONG]School of Science,Shandong Jiao Tong University;[Guang Hui WANG]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.4,703-709

WOS被引数:26

资源类型:期刊论文

WOS:000332947500014

213. Independence Under the -Expectation Framework SCOPUS SCIE

作者:Hu, Mingshang; Li, Xiaojuan

作者机构:[Hu, Mingshang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Xiaojuan] Shandong Youth Univ Polit Sci, Int Business Sch, Jinan 250103, Peoples R China.

来源:JOURNAL OF THEORETICAL PROBABILITY,2014,Vol.27,Issue.3,1011-1020

WOS被引数:4

资源类型:期刊论文

WOS:000340525200015

214. Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability SCOPUS SCIE

作者:Chen, Xiaoyan; Chen, Zengjing

作者机构:[Chen, Xiaoyan] Ajou Univ, Grad Dept Financial Engn, Suwon 443749, South Korea.; [Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000331838000001

215. Division algebras in linear Gr-categories SCIE

作者:Huang, Hua-Lin; Van Oystaeyen, Fred; Zhang, Yinhuo

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium.; [Zhang, Yinhuo] Univ Hasselt, Dept Math & Stat, B-3590 Diepenbeek, Belgium.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2014,Vol.21,Issue.5,859-872

资源类型:期刊论文

WOS:000348242800006

216. Quantity strategies in economic networks EI SCOPUS SCIE SSCI

作者:Xu, Jin; Zhang, Jianghua; Wu, Jianliang

作者机构:[Xu, Jin; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Jianghua] Shandong Univ, Sch Management, Jinan 250100, Peoples R China.

来源:OPERATIONS RESEARCH LETTERS,2014,Vol.42,Issue.6-7,379-382

资源类型:期刊论文

WOS:000343350700001

217. Maximum principle for anticipated recursive stochastic optimal control problem with delay and L,vy processes CSCD SCOPUS SCIE

作者:Li Na; Wu Zhen

作者机构:[Li, N] School of Mathematics, Shandong University, Jinan, 250100, China, Mathematics Department, QiLu Normal Institute, Jinan, 250013, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2014,Vol.29,Issue.1,67-85

WOS被引数:4

资源类型:期刊论文

WOS:000333153400007

218. Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion EI SCOPUS SCIE

作者:Mingshang Hu;Shaolin Ji;Shige Peng;Yongsheng Song

作者机构:[Hu, M] School of Mathematics, Shandong University, Jinan 250100, China;[ Ji, S] Qilu Institute of Finance, Shandong University, Jinan 250100, China;[ Peng, S] School of Mathematics and Qilu Institute of Finance, Shandong University, Jinan 250100, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing 100864, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.2,1170-1195

WOS被引数:24

资源类型:期刊论文

WOS:000330822700009

219. Linear Quadratic Nonzero Sum Differential Games with Asymmetric Information EI SCOPUS SCIE

作者:Chang, Dejian; Xiao, Hua

作者机构:[Chang, Dejian] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chang, Dejian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xiao, Hua] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:2

资源类型:期刊论文

WOS:000340451400001

220. MIS Approach Analyzing the Controllability of Switched Boolean Networks with Higher Order EI SCOPUS SCIE

作者:Lequn Zhang;Jun-e Feng;Min Meng

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2014,Vol.12,Issue.2,450-457

WOS被引数:4

资源类型:期刊论文

WOS:000333480100027

共 12 页, 227 条记录

TOP